Alert archive / Ohio / Small Craft Advisories in 2017

Small Craft Advisory 60, NWS Cleveland, OH

July 28, 2017

NWS Cleveland, OH issued this small craft advisory at Jul 28, 2017, 4:18 AM EDT. It took effect at Jul 28, 2017, 8:00 AM EDT. It was in force for 37 hr.

The area

The counties it named.

The facts

Issued
Jul 28, 2017, 4:18 AM EDT (08:18 UTC)
In effect from
Jul 28, 2017, 8:00 AM EDT
Expired
Jul 29, 2017, 9:18 PM EDT
In force
37 hr
Issued by
NWS Cleveland, OH

The text

As transmitted.

114 
WHUS71 KCLE 280818
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
418 AM EDT FRI JUL 28 2017

LEZ142>149-281630-
/O.NEW.KCLE.SC.Y.0060.170728T1200Z-170729T1900Z/
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
418 AM EDT FRI JUL 28 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 3 PM
EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO
3 PM EDT SATURDAY.

* WINDS...NORTHEAST 15 TO 25 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$
7 follow-up statements
081 
WHUS71 KCLE 281433
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1033 AM EDT FRI JUL 28 2017


LEZ142>149-282245-
/O.CON.KCLE.SC.Y.0060.000000T0000Z-170729T1900Z/
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
1033 AM EDT FRI JUL 28 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EDT
SATURDAY...

* WINDS...NORTHEAST 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$
490 
WHUS71 KCLE 281942
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
342 PM EDT FRI JUL 28 2017


LEZ142>149-290345-
/O.EXT.KCLE.SC.Y.0060.000000T0000Z-170730T0200Z/
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
342 PM EDT FRI JUL 28 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT SATURDAY...

* WINDS...NORTHEAST 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS.

* WAVES...3 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$
675 
WHUS71 KCLE 290145
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
945 PM EDT FRI JUL 28 2017

LEZ142>149-290945-
/O.CON.KCLE.SC.Y.0060.000000T0000Z-170730T0200Z/
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
945 PM EDT FRI JUL 28 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT
SATURDAY...

* WINDS...NORTHEAST 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS.

* WAVES...3 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$
568 
WHUS71 KCLE 290748
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
348 AM EDT SAT JUL 29 2017

LEZ142>149-291600-
/O.CON.KCLE.SC.Y.0060.000000T0000Z-170730T0200Z/
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
348 AM EDT SAT JUL 29 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* WINDS...NORTHEAST 10 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$
334 
WHUS71 KCLE 291332
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
932 AM EDT SAT JUL 29 2017


LEZ142>149-292145-
/O.CON.KCLE.SC.Y.0060.000000T0000Z-170730T0200Z/
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
932 AM EDT SAT JUL 29 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* WINDS...NORTHEAST 15 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER 
VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS.

&&

$$
091 
WHUS71 KCLE 291931
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
331 PM EDT SAT JUL 29 2017


LEZ142>149-300345-
/O.EXT.KCLE.SC.Y.0060.000000T0000Z-170730T0800Z/
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
331 PM EDT SAT JUL 29 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT SUNDAY...

* WINDS...NORTHEAST 10 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS.

&&

$$
257 
WHUS71 KCLE 300118
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
918 PM EDT SAT JUL 29 2017


LEZ142>149-300230-
/O.CAN.KCLE.SC.Y.0060.000000T0000Z-170730T0800Z/
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
918 PM EDT SAT JUL 29 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL
CRAFT ADVISORY.

WINDS AND WAVES HAVE DECREASED ALLOWING THE SMALL CRAFT ADVISORY
TO BE CANCELLED. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Jul 28, 3:53 AM EDT, 25 minutes earlier.

Area forecast discussion, Jul 28, 3:53 AM EDT, 25 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
353 AM EDT Fri Jul 28 2017

.SYNOPSIS...
A frontal boundary will very slowly drift to the southeast of
the region by the weekend as low pressure begins to strengthen
over the Mid-Atlantic. This will provide unsettled weather for
Friday with conditions improving by the weekend as high pressure
becomes the dominant weather feature into next week. Another
system will approach the Great Lakes by the second half of the
week.

&&

.NEAR TERM /THROUGH SATURDAY/...
A cold front has stalled across the southern portions of
the County Warning Area overnight. It will move little as we await
the arrival of an upper level trough. This trough will cross the
region through the day. Middle level lapse rates will be enough to
warrant the at the mention of thunder. The depth of the low level
moisture is in question and will limit the coverage of any
convection. The better coverage of showers and thunderstorms will be
closer to the stalled boundary and will likely be near and south of
a line from Meadville to Marion. These showers and thunderstorms
should move south and east of the region at some point during the
evening.  High pressure will ridge into the area from the Upper
Great Lakes overnight with drier air arriving with it. However the
cooler air flowing across Lake Erie will be enough to generate some
cloud cover over NE OH/NW PA into Saturday morning.

Weak upper level ridging builds in response to low pressure
deepening to our east on Saturday. This should push the bulk of
the precipitation and thick cloud cover to our east. Cooler
conditions are expected as 850 mb temperatures fall to near 10
C. Dew points will also be lower than they have been over the
past few days.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/...
Upper level trough will continue to slide off the east coast early
in the forecast period.  Large broad upper level ridge will begin to
advance east. Fair weather will be the dominant weather through this
period as surface high pressure builds east across the area.  As the
high builds into the area along with upper level ridge, subsidence
will take place helping to clear skies out and bring with it some
more sunshine. After a somewhat chilly start Saturday night in the
50s across the area, we should see highs begin to recover again back
into the lower 80s in the west and lower to middle 70s in the east
Sunday. Due to the high being overhead, good radiational cooling
will take place allowing temperatures to drop into the 50s again
Sunday night.  However, warm air advection will begin to take shape
Monday on the western side of the surface high with highs in the
middle 80s west to upper 70s east.

&&

.LONG TERM /TUESDAY THROUGH THURSDAY/...
Amplification of the upper level high pressure and resultant ridge
over the western United States will take place. This will cause a
trough to dive southeast into the forecast area by Wednesday.  The
troughiness is expected to have some limited moisture with it.  At
the surface, a cold front will slide south toward the area Wednesday
and bring with it a chance for showers and thunderstorms.  Due to
the warm air advection in place, there is enough support to produce
the thunderstorms across the area.  Will keep POPs minimal however
with and ahead of the cold front. The cold front is progged to
become diffuse and gradually dissipate over the forecast area
Thursday.  Moisture associated with the upper level trough and
surface cold front will linger around.  Temperatures will trend
gradually lower with each day due to the colder air in place with
the high pressure.

&&

.AVIATION /06Z Friday THROUGH Tuesday/...
Cold front has stalled near a line from south central NY to
around KFDY. MVFR and some IFR conditions have developed near
and south of the boundary. Northeast flow off of Lake Erie will
help to keep moisture levels up through the day as an upper
level trough approaches. Lift with this feature will generate
some showers and thunderstorms through the afternoon but the
coverage is uncertain. The best chances of the
showers/thunderstorms will be near and southeast of a line from
KGJK to KI43. So for now only have a mention in the KYNG TAF.
Any remaining MVFR ceilings should lift late evening as the
showers move into PA. Some of this cloud cover will likely
redevelop over NE OH and NW PA as some cooler air flows across
Lake Erie.

Northeast winds will likely increase through the day as the
upper level trough passes. So expect to see winds in the 10 to
20 knot range with some gust up to 25 knots possible.

OUTLOOK...Non-VFR in low ceilings Friday night and could
persist into Saturday.

&&

.MARINE...
Small craft flags will be flying once again as northeast flow sets
up through Saturday afternoon.  Winds will diminish Saturday
afternoon and will likely be able to drop the small craft advisories
at that time.  Otherwise, winds will become light and variable
through the rest of the forecast period as the high pressure becomes
the dominant weather feature across the area.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Beach Hazards Statement from 8 AM EDT this morning through
     Saturday afternoon for OHZ003-007-009>012-089.
PA...Beach Hazards Statement from 8 AM EDT this morning through
     Saturday afternoon for PAZ001.
MARINE...Small Craft Advisory from 8 AM this morning to 3 PM EDT
     Saturday for LEZ142>149.

&&

SYNOPSIS...Pfahler
NEAR TERM...Mullen/Pfahler
SHORT TERM...Lombardy
LONG TERM...Lombardy
AVIATION...Mullen
MARINE...Lombardy
Hazardous weather outlook, Jul 28, 3:56 AM EDT, 22 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
356 AM EDT Fri Jul 28 2017

OHZ003-007-009>012-089-PAZ001-290800-
Lucas-Ottawa-Erie-Lorain-Cuyahoga-Lake-Ashtabula Lakeshore-
Northern Erie-
356 AM EDT Fri Jul 28 2017

...BEACH HAZARDS STATEMENT IN EFFECT FROM 8 AM EDT THIS MORNING
THROUGH SATURDAY AFTERNOON...

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-142>149-162>169-OHZ006-008-013-014-017>023-027>033-036>038-
047-PAZ002-003-290800-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-Wood-Sandusky-
Geauga-Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-
Trumbull-Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-
Marion-Morrow-Holmes-Knox-Southern Erie-
356 AM EDT Fri Jul 28 2017

This Hazardous Weather Outlook is for Lake Erie, north central
Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 28, 4:14 AM EDTBeach Hazards StatementCLEAshtabula, Cuyahoga, Erie, Lake, Lorain, Lucas and 1 more39 hr

Nearby

Small Craft Advisories in Ohio, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.